EMANUEL APPELBAUM, M.D., F.A.C.P.; STANLEY M. ARONSON, M.D.
The development of a skin eruption following the use of sulfonamides does not as a rule present a difficult therapeutic problem, since in most instances the rash clears up with the cessation of the chemotherapy. Additional benefit may also be obtained from the use of epinephrine or the antihistaminic drugs. There are, however, instances of sulfonamide eruption in which the routine measures are of no avail. In the case herein reported the rash did not respond to the standard forms of treatment but cleared up promptly following the intravenous administration of procaine.
B. M., a colored male, aged
EMANUEL APPELBAUM, STANLEY M. ARONSON. ERYTHEMA MULTIFORME BULLOSUM DUE TO SULFADIAZINE SENSITIVITY CONTROLLED WITH PROCAINE INTRAVENOUSLY(ERYTHEMA MULTIFORME BULLOSUM DUE TO SULFADIAZINE SENSITIVITY CONTROLLED WITH PROCAINE INTRAVENOUSLY*). Ann Intern Med. 1949;31:146–148. doi: 10.7326/0003-4819-31-1-146
Download citation file:
Published: Ann Intern Med. 1949;31(1):146-148.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use